# SDR 03084428

- Difficulty date: March 25, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N428FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3193
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE FORWARD SECTION OF EMERGENCY FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE PERSONNEL SECURED A LOOSE CONNECTOR FOR THE EMERGENCY LIGHTS.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
